# SDR DALA2020021101069

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF CLEAR VIEW WINDOW LH, UPPER AFT CORNER. (CPIL) INTERNAL DOUBLER WAS REPLACED PER MD90 SRM VOL II 51-30-02 AND 51-30-05 AND DWG 5911356 REV. DJ. (1483970)
